Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2012: 1.083
5-year IMPACT FACTOR: 1.253
Rank 32 out of 295 in category Mathematics in the 2012 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2012: 1.07



Volume 2013, Issue 684 (Nov 2013)

Equivariant algebraic cobordism

Heller, Jeremiah / Malagón-López, José

Page 87

Published Online: 02/22/2012

Opening infinitely many nodes

Traizet, Martin

Page 165

Published Online: 02/22/2012

Stein neighborhoods of graphs of holomorphic mappings

Poletsky, Evgeny A.

Page 187

Published Online: 02/22/2012

Special values of L-functions and the arithmetic of Darmon points

Longo, Matteo / Rotger, Victor / Vigni, Stefano

Page 199

Published Online: 02/28/2012

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.